Your cart is empty
PANADOL EXTRA 500mg/ 65mg SOLUBLE EFFERVESCENT TABLETS 24
Panadol Extra Soluble contains a second active ingredient caffeine,that amplifies the analgesic effect of Paracetamol, making it up to 30% more powerful*.
So, when you’ve got a headache you can count on Panadol Extra Soluble to deliver powerful, effective relief. And it’s gentle on your stomach, too.
Panadol Extra Soluble is also effective in treating backache, rheumatic pains and muscle pains, period pains and toothache.
Please NoteThis product is a medicine. You will first need to fill in the form to proceed with the purchase.
Panadol Extra Soluble tablets are used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, toothache and period pain. They also relieve discomfort in colds, flu and sore throat and help reduce temperature. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caﬀeine acts to further help the eﬀectiveness of paracetamol.
Panadol Extra Soluble tablets should be dissolved in at least half a tumbler of water.
Adults, elderly and children aged 12 years and over: Take 2 tablets, up to 4 times daily as required.
Children under 12 years: Do not give to children under 12 years.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not exceed the stated dose.
This product should be used only when clearly necessary.
If symptoms persist consult your doctor.
Prolonged use except under medical supervision may be harmful.
If your symptoms continue or your headache becomes persistent, see your doctor.
Keep out of the reach and sight of children.
Do not store above 25°C. Do not use this medicine after the expiry date (EXP) shown on the carton and blisters.
Ask your doctor before you take this medicine, if you have liver or kidney disease, including alcoholic liver disease.
Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide (for nausea [feeling sick] or vomiting [being sick]) or chloramphenicol (used to treat infections) or cholestyramine (for high cholesterol). If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Panadol Extra Soluble tablets at the same time as anticoagulants.
Panadol Extra Soluble contains 65mg of caﬀeine per tablet, therefore avoid too much caﬀeine in drinks like coﬀee and tea. High caﬀeine intake can cause diﬃculty sleeping, shaking and an uncomfortable feeling in the chest.
Not recommended for use during pregnancy. Use during breastfeeding should be avoided
Panadol Extra Soluble contains 427mg sodium per tablet. To be taken into consideration by patients on a controlled sodium diet. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this product
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.